# SDR GTIA96NK166

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Board
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CENTER COCKPIT FLOOR BOARD CORRODED.  FABRICATED, TREATED AND INSTALLED REPLACEMENT FLOOR BOARD IAW 51-10-2, 51-10-3, 51-30-0 AND 51-20-0.  (M)
